# SDR SWIA202156781

- Difficulty date: January 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 319.70 HAS MULTIPLE SPOTS OF CORROSION FROM STRGR 25L TO 25R.   (C-CHECK) RO 3/10/2021    REPAIRED FRAME AT F.S. 319.70 FROM STRGR 25L TO 25R IAW CRJ 700 SRM 53-00-06-201-006-A01.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M-337. WEIGHT NOT AFFECTED. REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
